MathSciNet Relay Station
MathSciNet bibliographic data
MR2029068 35J60 (35J20 47J30)
Colin, Mathieu; Jeanjean, Louis Solutions for a quasilinear Schrödinger equation: a dual approach. Nonlinear Anal. 56 (2004), no. 2, 213–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement